Alert archive / South Carolina / Small Craft Advisories in 2021

Small Craft Advisory 78, NWS Charleston, SC

December 24, 2021

NWS Charleston, SC issued this small craft advisory at Dec 24, 2021, 2:58 AM EST. It took effect at Dec 25, 2021, 3:00 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 24, 2021, 2:58 AM EST (07:58 UTC)
In effect from
Dec 25, 2021, 3:00 AM EST
Expired
Dec 26, 2021, 2:53 AM EST
In force
24 hr
Issued by
NWS Charleston, SC

The text

As transmitted.

545 
WHUS72 KCHS 240758
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
258 AM EST Fri Dec 24 2021

AMZ350-241600-
/O.NEW.KCHS.SC.Y.0078.211225T1100Z-211226T0600Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
258 AM EST Fri Dec 24 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 1 AM EST
SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...From 6 AM Saturday to 1 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
13 follow-up statements
355 
WHUS72 KCHS 241052
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
552 AM EST Fri Dec 24 2021

AMZ350-241900-
/O.CON.KCHS.SC.Y.0078.211225T1100Z-211226T0600Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
552 AM EST Fri Dec 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO
1 AM EST SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...From 6 AM Saturday to 1 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
307 
WHUS72 KCHS 241603
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
1103 AM EST Fri Dec 24 2021

AMZ350-250015-
/O.CON.KCHS.SC.Y.0078.211225T1100Z-211226T0600Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
1103 AM EST Fri Dec 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO
1 AM EST SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...From 6 AM Saturday to 1 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
207 
WHUS72 KCHS 242024
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
324 PM EST Fri Dec 24 2021

AMZ330-250430-
/O.EXB.KCHS.SC.Y.0078.211225T1600Z-211226T0000Z/
Charleston Harbor-
324 PM EST Fri Dec 24 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 7 PM EST
SATURDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 2 feet expected.

* WHERE...Charleston Harbor.

* WHEN...From 11 AM to 7 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ350-250430-
/O.CON.KCHS.SC.Y.0078.211225T1100Z-211226T0600Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
324 PM EST Fri Dec 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO
1 AM EST SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and
  seas 4 to 6 ft expected.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...From 6 AM Saturday to 1 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
146 
WHUS72 KCHS 242328
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
628 PM EST Fri Dec 24 2021

AMZ350-250730-
/O.EXT.KCHS.SC.Y.0078.211225T0800Z-211226T0600Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
628 PM EST Fri Dec 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM SATURDAY TO 1 AM
EST SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and
  seas 4 to 6 ft expected.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...From 3 AM Saturday to 1 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ330-250730-
/O.CON.KCHS.SC.Y.0078.211225T1600Z-211226T0000Z/
Charleston Harbor-
628 PM EST Fri Dec 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
SATURDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 2 feet expected.

* WHERE...Charleston Harbor.

* WHEN...From 11 AM to 7 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
847 
WHUS72 KCHS 250215
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
915 PM EST Fri Dec 24 2021

AMZ330-251015-
/O.CON.KCHS.SC.Y.0078.211225T1600Z-211226T0000Z/
Charleston Harbor-
915 PM EST Fri Dec 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
SATURDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 2 feet expected.

* WHERE...Charleston Harbor.

* WHEN...From 11 AM to 7 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ350-251015-
/O.CON.KCHS.SC.Y.0078.211225T0800Z-211226T0600Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
915 PM EST Fri Dec 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
1 AM EST SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and
  seas 4 to 6 ft expected.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...From 3 AM Saturday to 1 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
093 
WHUS72 KCHS 250508
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
1208 AM EST Sat Dec 25 2021

AMZ330-251315-
/O.CON.KCHS.SC.Y.0078.211225T1600Z-211226T0000Z/
Charleston Harbor-
1208 AM EST Sat Dec 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 7 PM EST THIS EVENING...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 2 feet expected.

* WHERE...Charleston Harbor.

* WHEN...From 11 AM this morning to 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ350-251315-
/O.CON.KCHS.SC.Y.0078.211225T0800Z-211226T0600Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
1208 AM EST Sat Dec 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...Until 1 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
988 
WHUS72 KCHS 250743
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
243 AM EST Sat Dec 25 2021

AMZ350-251545-
/O.EXT.KCHS.SC.Y.0078.211225T0800Z-211226T0900Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
243 AM EST Sat Dec 25 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and
  seas 4 to 6 ft expected.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...Until 4 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ330-251545-
/O.CON.KCHS.SC.Y.0078.211225T1600Z-211226T0000Z/
Charleston Harbor-
243 AM EST Sat Dec 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 7 PM EST THIS EVENING...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 2 feet expected.

* WHERE...Charleston Harbor.

* WHEN...From 11 AM this morning to 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
085 
WHUS72 KCHS 251050
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
550 AM EST Sat Dec 25 2021

AMZ330-251900-
/O.CON.KCHS.SC.Y.0078.211225T1600Z-211226T0000Z/
Charleston Harbor-
550 AM EST Sat Dec 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 7 PM EST THIS EVENING...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 2 feet expected.

* WHERE...Charleston Harbor.

* WHEN...From 11 AM this morning to 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ350-251900-
/O.CON.KCHS.SC.Y.0078.000000T0000Z-211226T0900Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
550 AM EST Sat Dec 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 6 ft expected.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...Until 4 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
071 
WHUS72 KCHS 251519
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
1019 AM EST Sat Dec 25 2021

AMZ330-252330-
/O.CON.KCHS.SC.Y.0078.211225T1600Z-211226T0000Z/
Charleston Harbor-
1019 AM EST Sat Dec 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 2 feet expected.

* WHERE...Charleston Harbor.

* WHEN...From 11 AM this morning to 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ350-252330-
/O.CON.KCHS.SC.Y.0078.000000T0000Z-211226T0900Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
1019 AM EST Sat Dec 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 6 ft expected.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...Until 4 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
833 
WHUS72 KCHS 251956
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
256 PM EST Sat Dec 25 2021

AMZ330-260000-
/O.CON.KCHS.SC.Y.0078.000000T0000Z-211226T0000Z/
Charleston Harbor-
256 PM EST Sat Dec 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 2 feet expected.

* WHERE...Charleston Harbor.

* WHEN...From 11 AM this morning to 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ350-260400-
/O.CON.KCHS.SC.Y.0078.000000T0000Z-211226T0900Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
256 PM EST Sat Dec 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 6 ft expected.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...Until 4 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
289 
WHUS72 KCHS 252354
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
654 PM EST Sat Dec 25 2021

AMZ330-260100-
/O.EXP.KCHS.SC.Y.0078.000000T0000Z-211226T0000Z/
Charleston Harbor-
654 PM EST Sat Dec 25 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...



$$

AMZ350-260800-
/O.CON.KCHS.SC.Y.0078.000000T0000Z-211226T0900Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
654 PM EST Sat Dec 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 
  3 to 5 ft.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...Until 4 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
180 
WHUS72 KCHS 260506
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
1206 AM EST Sun Dec 26 2021

AMZ350-260900-
/O.CON.KCHS.SC.Y.0078.000000T0000Z-211226T0900Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
1206 AM EST Sun Dec 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST EARLY
THIS MORNING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...Until 4 AM EST early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
357 
WHUS72 KCHS 260753
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
253 AM EST Sun Dec 26 2021

AMZ350-260900-
/O.CAN.KCHS.SC.Y.0078.000000T0000Z-211226T0900Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
253 AM EST Sun Dec 26 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Dec 24, 12:07 AM EST, 2 hours 51 minutes earlier.

Area forecast discussion, Dec 24, 12:07 AM EST, 2 hours 51 minutes before
Area Forecast Discussion...CORRECTION
National Weather Service Charleston SC
1207 AM EST Fri Dec 24 2021

.SYNOPSIS...
High pressure will prevail well into next week. A weak, dry
cold front could advance into the area late this weekend before
lifting north as a warm front early next week. Another cold
front could impact the region late next week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Strong radiational cooling is in progress across the region
early this morning. Temperatures are in fine shape and did not
require much adjustment. Conditions look to favor shallow ground
fog development through daybreak. This would not normally be a
concern, but with temperatures expected to be at or below freezing
across the interior this raises a concern for some freezing fog.
While no major impacts are expected, a few slick spots can not be
completely ruled out. A mention of patchy fog and freeze fog were
introduced with the midnight update.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
High pressure at the surface and a zonal flow aloft will
translate to a warming trend and dry conditions this period,
establishing rain-free conditions through this weekend and a
warmer-than-normal regime which will persist through much of
next week. Expect one more chilly morning Friday as some inland
locations start with temperatures around freezing, but
temperatures will recover quickly and should top out in the
mid/upper 60s most locations away from the beaches. late Friday
night/early Christmas low temperatures will not be as chilly as
recent nights, ranging from the lower/middle 40s inland to the
lower/middle 50s on the immediate coast. Then, Christmas high
temperatures in the lower 70s inland and 60s on the beaches are
expected to warm further Sunday, into the middle/upper 70s
inland and 65-70F on the beaches. Lows Saturday night/early
Sunday should remain in the 50s across the region. Compare these
forecast temperatures to late December average high
temperatures in the lower 60s and average lows mainly 40-45F.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
This period will be dominated by much-above temperatures, with
highs away from the beaches well into the 70s and even
approaching 80F at a few locations, and lows only averaging in
the 50s inland/lower 60s on the beaches. A weak cold front with
little/no impacts beyond a shift to onshore winds should push
into the area Sunday night, but this boundary is expected to
stall then lift north as an ill-defined warm front early next
week. Then, a stronger cold front will approach the region later
next week. Ahead of this front, Gulf/Atlantic moisture could
increase sufficiently to support at least a chance of showers.
However, significant rainfall is not expected through this
period.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
VFR conditions will prevail at KCHS, KJZI and KSAV through
25/06z. There is a potential for shallow ground fog at all three
terminals through daybreak, but no impacts are expected even
though the vsby sensors at KSAV and KJZI could bounce around
given these sites are not augmented overnight.

Extended Aviation Outlook: VFR. Expect gusty west to southwest
winds on Christmas.

&&

.MARINE...
Tonight: Sfc high pressure will settle across South Carolina
and Georgia with a pressure gradient trending weaker across all
local waters through the overnight period. Winds will go
variable less than 5 kt with seas 1-2 ft nearshore waters and
2-3 ft offshore waters.

Friday through Tuesday: Friday, variable/light offshore winds
to start should turn toward the southwest 15 knots or less. SW
winds will then increase Friday night into Christmas, and the
probability for gusts to 25 knots/Small Craft Advisory
conditions will increase, especially across SC waters including
Charleston Harbor, Saturday into Saturday night. A weakening
gradient should translate to somewhat lighter winds/subsiding
seas Sunday. Late Sunday or Sunday night, a dry cold front is
expected to produce a brief wind shift to E/NE, with winds/seas
remaining below Small Craft Advisory levels. Then, southwest
winds should return through midweek, and the probability for SCA
level wind gusts will increase as the week progresses. Also of
note, due to unseasonably warm air and increasing low-level
moisture, the probability for sea fog will increase next week,
especially mid to late week.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&
Hazardous weather outlook, Dec 23, 3:12 PM EST, 11 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
312 PM EST Thu Dec 23 2021

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-242015-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
312 PM EST Thu Dec 23 2021

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

Nearby

Small Craft Advisories in South Carolina, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.